Show simple item record

Article

dc.creatorCordón Franco, Andréses
dc.creatorFernández Margarit, Alejandroes
dc.creatorLara Martín, Francisco Félixes
dc.date.accessioned2019-06-27T09:41:49Z
dc.date.available2019-06-27T09:41:49Z
dc.date.issued2004
dc.identifier.citationCordón Franco, A., Fernández Margarit, A. y Lara Martín, F.F. (2004). On the quantifier complexity of Δ n+1 (T)– induction. Archive for Mathematical Logic, 43 (3), 371-398.
dc.identifier.issn0933-5846es
dc.identifier.urihttps://hdl.handle.net/11441/87645
dc.description.abstractIn this paper we continue the study of the theories IΔ n+1 (T), initiated in [7]. We focus on the quantifier complexity of these fragments and theirs (non)finite axiomatization. A characterization is obtained for the class of theories such that IΔ n+1 (T) is Π n+2 –axiomatizable. In particular, IΔ n+1 (IΔ n+1 ) gives an axiomatization of Th Π n+2 (IΔ n+1 ) and is not finitely axiomatizable. This fact relates the fragment IΔ n+1 (IΔ n+1 ) to induction rule for Δ n+1 –formulas. Our arguments, involving a construction due to R. Kaye (see [9]), provide proofs of Parsons’ conservativeness theorem (see [16]) and (a weak version) of a result of L.D. Beklemishev on unnested applications of induction rules for Π n+2 and Δ n+1 formulas (see [2]).es
dc.description.sponsorshipMinisterio de Educación y Cultura DGES PB96-1345es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofArchive for Mathematical Logic, 43 (3), 371-398.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectInductiones
dc.subjectΔ n+1es
dc.subjectFormulases
dc.subjectQuantifier complexityes
dc.titleOn the quantifier complexity of Δ n+1 (T)– inductiones
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificiales
dc.relation.projectIDDGES PB96-1345es
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s00153-003-0198-7es
dc.identifier.doi10.1007/s00153-003-0198-7es
idus.format.extent28es
dc.journaltitleArchive for Mathematical Logices
dc.publication.volumen43es
dc.publication.issue3es
dc.publication.initialPage371es
dc.publication.endPage398es

FilesSizeFormatViewDescription
On the quantifier complexity.pdf516.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional